English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 60696/93562 (65%)
造訪人次 : 1053226      線上人數 : 29
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/20720

    題名: An interpolation method for adapting to sparse design in multivariate nonparametric regression
    作者: Chu, C. K.;鄧文舜;Deng, Wen-shuenn
    貢獻者: 淡江大學統計學系
    關鍵詞: Interpolation method;Local linear estimator;Nadaraya–Watson estimator;Nonparametric regression;Pseudodata;Sparse design
    日期: 2003-09-01
    上傳時間: 2009-11-30 12:57:40 (UTC+8)
    出版者: Elsevier
    摘要: In the case of the multivariate random design nonparametric regression, an interpolation method is proposed to overcome the problem of unbounded finite sample variance for the local linear estimator (LLE) using a global bandwidth. This interpolation method simply uses the Nadaraya–Watson estimator with the product “Gaussian” kernel to construct pseudodata on equally spaced partition points of the support of the design density. Then the LLE using the “Epanechnikov” kernel is applied to smooth these equally spaced pseudodata. Our proposed estimator for the multivariate regression function has advantages in both the finite sample and the asymptotic cases. In the finite sample case, it always produces “smooth” regression function estimates, adapts “automatically and smoothly” to regions with sparse design, and has bounded conditional (and unconditional) bias and variance. On the other hand, in the asymptotic case, it has the same mean square error as the LLE. Empirical studies demonstrate that our suggested estimator is competitive with alternatives, in the sense of yielding both smaller sample mean integrated square error and smoother estimates.
    關聯: Journal of Statistical Planning and Inference 116(1), pp.91-111
    DOI: 10.1016/S0378-3758(02)00184-2
    顯示於類別:[統計學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數
    An interpolation method for adapting to sparse design in multivariate nonparametric regression.pdf993KbAdobe PDF0檢視/開啟



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋